Alert archive / Alabama / Small Craft Advisories in 2013
Small Craft Advisory 37, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at May 3, 2013, 5:18 AM CDT. It took effect at May 3, 2013, 7:00 PM CDT. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2013, 5:18 AM CDT (10:18 UTC)
- In effect from
- May 3, 2013, 7:00 PM CDT
- Expired
- May 4, 2013, 7:00 PM CDT
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
769 WHUS74 KMOB 031018 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 518 AM CDT FRI MAY 3 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS FROM 7 PM TONIGHT THROUGH NOON SATURDAY... .A MODERATE NORTHEASTERLY FLOW OVER THE MARINE AREA THIS MORNING WILL BECOME NORTHWEST AND BUILD LATE TODAY AND OVERNIGHT IN RESPONSE TO A STRONG COLD FRONT MOVING EASTWARD ACROSS THE REGION DURING THE EVENING HOURS. A MODERATE TO STRONG NORTHWEST FLOW IS EXPECTED TO CONTINUE OVER THE MARINE AREA THROUGH EARLY SUNDAY THEN BUILD LATE SUNDAY THROUGH MONDAY NIGHT AS ANOTHER SURGE OF COOLER DRIER AIR MOVES SOUTHWARD ACROSS THE REGION. GMZ630>635-650-655-670-675-032100- /O.NEW.KMOB.SC.Y.0037.130504T0000Z-130504T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 518 AM CDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT SATURDAY. * WINDS: INCREASING TO 18 TO 22 KNOTS THIS EVENING CONTINUING THROUGH SATURDAY MORNING. * SEAS: SEAS BUILDING TO 6 TO 8 FEET WELL OFFSHORE OVERNIGHT. BAYS AND SOUNDS BECOMING ROUGH OVERNIGHT AND EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
863 WHUS74 KMOB 032045 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 345 PM CDT FRI MAY 3 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS FROM 7 PM TONIGHT THROUGH NOON SATURDAY... .A MODERATE NORTHEASTERLY FLOW OVER THE MARINE AREA TODAY WILL BECOME NORTHWEST AND BUILD OVERNIGHT BEHIND A COLD FRONT MOVING EASTWARD ACROSS THE REGION DURING THE EVENING HOURS. A MODERATE TO STRONG NORTHWEST FLOW IS EXPECTED TO CONTINUE OVER THE MARINE AREA THROUGH EARLY SUNDAY THEN BUILD LATE SUNDAY THROUGH MONDAY NIGHT AS ANOTHER SURGE OF COOLER DRIER AIR MOVES SOUTHWARD ACROSS THE REGION. GMZ630>635-650-655-670-675-040445- /O.CON.KMOB.SC.Y.0037.130504T0000Z-130504T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 345 PM CDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO NOON CDT SATURDAY. * WINDS: INCREASING TO 18 TO 22 KNOTS THIS EVENING CONTINUING THROUGH SATURDAY MORNING. * SEAS: SEAS BUILDING TO 6 TO 8 FEET WELL OFFSHORE OVERNIGHT. BAYS AND SOUNDS BECOMING ROUGH OVERNIGHT AND EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
808 WHUS74 KMOB 040457 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1157 PM CDT FRI MAY 3 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS INTO SATURDAY... .A STRONG NORTHWEST TO NORTH WIND FLOW IS EXPECTED TO CONTINUE THROUGH SATURDAY MORNING IN THE WAKE OF A COLD FRONT. A MODERATE TO STRONG NORTHWEST FLOW IS EXPECTED TO CONTINUE OVER THE MARINE AREA THROUGH EARLY SUNDAY THEN BUILD LATE SUNDAY THROUGH MONDAY NIGHT AS ANOTHER SURGE OF COOLER DRIER AIR MOVES SOUTHWARD ACROSS THE REGION. GMZ650-655-670-675-041300- /O.EXT.KMOB.SC.Y.0037.000000T0000Z-130505T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1157 PM CDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS: NORTHWEST TO NORTH 25 TO 30 KNOTS TONIGHT THROUGH MUCH OF SATURDAY. * SEAS: SEAS BUILDING TO 6 TO 8 FEET WELL OFFSHORE OVERNIGHT. BAYS AND SOUNDS ROUGH OVERNIGHT AND MUCH OF SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630>635-041300- /O.CON.KMOB.SC.Y.0037.000000T0000Z-130504T1700Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 1157 PM CDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CDT SATURDAY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 25 KNOTS TONIGHT THROUGH SATURDAY MORNING. * SEAS: BAYS AND SOUNDS ROUGH OVERNIGHT AND EARLY SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
035 WHUS74 KMOB 040753 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 253 AM CDT SAT MAY 4 2013 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM CDT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG NORTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY THIS AFTERNOON. NORTHERLY WINDS AND SEAS WILL REBUILD SUNDAY AND SUNDAY NIGHT AS ANOTHER SURGE OF COLD AIR MOVES ACROSS CENTRAL GULF COAST REGION. SMALL CRAFT ADVISORIES MAY BE NEEDED WITH THE SECONDARY COLD FRONT ON SUNDAY. GMZ630>635-650-655-670-675-041800- /O.EXT.KMOB.SC.Y.0037.000000T0000Z-130504T1800Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 253 AM CDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHWEST TO NORTH 25 TO 30 KNOTS THROUGH EARLY THIS AFTERNOON. * SEAS: SEAS RANGING FROM 6 TO 8 FEET THROUGH EARLY THIS AFTERNOON. INLAND BAYS AND SOUNDS MOSTLY ROUGH THROUGH EARLY THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
712 WHUS74 KMOB 041756 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1256 PM CDT SAT MAY 4 2013 ...A SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 7 PM CDT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG OFFSHORE FLOW LOOKS TO PERSIST ACROSS THE COASTAL WATERS INTO THE AFTERNOON. WEST TO NORTHWEST WINDS AND SEAS WILL REBUILD SUNDAY AND SUNDAY NIGHT AS A SECONDARY COLD FRONT AND SURGE OF COLD AIR MOVES ACROSS CENTRAL GULF COAST REGION. SMALL CRAFT ADVISORIES MAY BE REISSUED WITH THE SECONDARY COLD FRONTAL PASSAGE. GMZ630>635-650-655-670-675-050000- /O.EXT.KMOB.SC.Y.0037.000000T0000Z-130505T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1256 PM CDT SAT MAY 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH TO NORTHWEST 15 TO 20 KNOTS WITH FREQUENT GUSTS AROUND 25 KNOTS. * SEAS: 4 TO 6 FEET NEAR SHORE AND 6 TO 8 FEET WELL OFFSHORE. INLAND BAYS AND SOUNDS CHOPPY TO ROUGH THROUGH THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at May 3, 4:34 AM CDT, 44 minutes earlier.
Area forecast discussion, May 3, 4:34 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
434 AM CDT FRI MAY 3 2013
.SHORT TERM (TODAY AND TONIGHT)...EXPECT BIG CHANGES LATE TODAY
AND OVERNIGHT AS THE BULK OF DEEP MOISTURE IN THE LOWER AND MIDDLE
LAYERS OF THE ATMOSPHERE BEGINS TO SHIFT EAST OF THE CWFA LATE THIS
AFTERNOON AND THIS EVENING. TO THE NW DEEP AREA OF LOW PRESSURE OVER
THE CENTRAL PLAINS STATES THIS MORNING SHIFTS SLOWLY EAST TO THE MID
MS RIVER VALLEY BY 12Z SAT WITH STRONG DRY PUNCH/COLD FRONT SOUTH OF
THE LOW SURGING EAST OUT AHEAD OF THE LOW CENTER LATE TODAY AND
OVERNIGHT. AHEAD OF THIS SYSTEM EXPECT SCATTERED TO NUMEROUS SHOWERS
WITH EMBEDDED THUNDERSTORMS TO CONTINUE ACROSS THE CENTRAL GULF
REGION TODAY WITH THIS BEST COVERAGE OCCURRING OVER WESTERN SECTIONS
OF THE CWFA EARLY TODAY THEN FILLING IN TO THE NORTH AND EAST MOSTLY
OVER LAND THIS AFTERNOON AND EARLY THIS EVENING...EXITING SLOWLY TO
THE EAST OVERNIGHT. LATEST MODEL SOUNDINGS SHOW MOST OF THE PRECIP
OVER LAND TO BE MORE ELEVATED TODAY AS A WEAK SURGE OF COOLER AIR
CONTINUES TO MOVE IN FROM THE NORTHEAST UNDERCUTTING THE WARM
MOISTURE AIR THAT HAS BEEN OVER REGION FOR THE LAST FEW DAYS. AS A
RESULT WILL MENTION PRECIP AS SCATTERED TO NUMEROUS SHOWERS WITH
EMBEDDED THUNDERSTORMS THROUGH THIS EVENING TAPERING OFF AS MOSTLY
LIGHT SHOWERS ON THE BACK EDGE BEGINNING EARLY THIS EVENING. MAIN
CONCERN THROUGH TONIGHT WILL BE MORE HEAVY RAIN ACROSS PARTS THE
CWFA LATER TODAY WITH THE BEST RAINFALL TOTALS OCCURRING OVER INLAND
SECTIONS OF THE CWFA GENERALLY EAST OF THE I-65 CORRIDOR THIS
AFTERNOON AND EARLY THIS EVENING. LATEST MODEL GUIDANCE SHOWS SKIES
REMAINING MOSTLY CLOUDY THROUGH LATE TONIGHT THEN CLEARING OUT FROM
WEST TO EAST DURING THE MORNING HOURS ON SAT. DUE TO THE POSITION OF
THE DEEP LOW BY 12Z SAT STILL BELIEVE WE HAVE A GOOD CHANCE TO SEE
SIGNIFICANT WRAP AROUND MOISTURE OVER THE CWFA MOSTLY IN FORM OF LOW
STRATUS AND LIGHT MIST EARLY SAT MORNING. WILL STAY CLOSE TO THE
CURRENT MAV GUIDANCE FOR TEMPS THROUGH TONIGHT.
32/EE
FOR SATURDAY THROUGH SUNDAY NIGHT...A DEEP UPPER LOW CONTINUES SLOWLY
TO GEORGIA WITH AN ASSOCIATED SURFACE LOW DEEPENING SOMEWHAT IN THE
PROCESS. THE COLD FRONT WILL BE LOCATED EAST OF THE FORECAST AREA
SATURDAY MORNING WITH A WEST TO NORTHWEST SURFACE FLOW USHERING IN
PROGRESSIVELY COOLER TEMPERATURES THROUGH SUNDAY. MODERATE ISENTROPIC
LIFT WILL BE PRESENT MAINLY OVER THE EASTERN PORTION OF THE AREA
SATURDAY MORNING SUFFICIENT TO SUPPORT SLIGHT CHANCE TO CHANCE POPS
IN THIS AREA WHICH THEN TAPERS OFF TO DRY CONDITIONS FOR MOST OF THE
AREA SATURDAY AFTERNOON. LAYER LIFTING WITH THE COLDER AIRMASS MOVING
INTO THE AREA AND THE UPPER LOW NEARING THE AREA WILL SUPPORT SMALL
POPS OVER THE NORTHERN PORTION OF THE AREA SATURDAY NIGHT. ALTHOUGH
QPF AMOUNTS WILL BE LOW...CONFIDENCE FOR LIGHT RAIN ON SUNDAY IS
SUFFICIENT FOR CHANCE POPS OVER THE NORTHERNMOST PORTION OF THE
AREA...WITH SLIGHT CHANCE POPS FOR THE REMAINING AREA...AS THE UPPER
LOW PASSES CLOSE BY. WILL HAVE SLIGHT CHANCE POPS FOR THE
NORTHEASTERN PORTION SUNDAY NIGHT AS THE UPPER LOW DEPARTS. HIGHS ON
SATURDAY WILL BE 10-12 DEGREES BELOW SEASONABLE VALUES AND 10-15
DEGREES BELOW NORMAL ON SUNDAY AS PROGRESSIVELY COOLER AIR MOVES INTO
THE AREA. LOWS SATURDAY NIGHT AND SUNDAY NIGHT WILL LIKEWISE BE WELL
BELOW NORMAL...14-17 DEGREES BELOW SEASONABLE VALUES. /29
.LONG TERM (MONDAY THROUGH THURSDAY)...THE UPPER LOW OVER GEORGIA...AND
ASSOCIATED SURFACE LOW...MOVES SLOWLY NORTHEASTWARD AWAY FROM THE
REGION THROUGH THURSDAY WITH DEEP LAYER RIDGING BUILDING INTO THE
SOUTHEAST STATES. WILL HAVE SMALL POPS IN FOR THE NORTHERN PORTION
OF THE FORECAST AREA ON MONDAY FOR THE EXITING UPPER LOW THEN
OTHERWISE A DRY FORECAST FOLLOWS THROUGH THURSDAY WITH TEMPERATURES
RECOVERING TO SEASONABLE VALUES BY WEDNESDAY. /29
&&
.AVIATION (12Z ISSUANCE)...VFR TO MVFR CONDITIONS THROUGH MID TO
LATE AFTERNOON TODAY FOLLOWED BY IFR TO MVFR CONDITIONS THROUGH 09Z
SAT THEN MVFR TO VFR CONDITIONS THROUGH 12Z SAT. BKN TO OVC CEILING
RANGING FROM 1.5 TO 5 K FT EARLY TODAY LOWERING TO 700 TO 1.5K FT
LATE THIS AFTERNOON AND MOST OF THE NIGHT...THEN GRADUALLY IMPROVING
TO AROUND 2.5 KFT AFTER 09Z SAT. WINDS WILL BE NORTHEAST TO NORTH AT
7 TO 10 KNOTS TODAY BECOMING WEST TO NORTHWEST AT 15 TO 25 KNOTS
THROUGH 09Z SAT DIMINISHING TO 11 TO 17 KNOTS THROUGH 12Z SAT. 32/EE
&&
.MARINE...A MODERATE TO STRONG NE FLOW EARLY TODAY WILL WEAKEN
LATER THIS MORNING AND THIS AFTERNOON THEN SHIFT WEST TO NORTHWEST
AND BUILD THIS EVENING AND OVERNIGHT IN THE WAKE OF A STRONG COLD
FRONT MOVING IN FROM THE WEST. NORTHERLY WINDS WILL GRADUALLY
DIMINISH EACH AFTERNOON THROUGH MONDAY BEFORE REBUILDING OVERNIGHT
MOSTLY DUE TO COLD AIR DRAINAGE ALONG THE CENTRAL GULF COAST. SEAS
UP 6 FT TODAY WILL BUILD TO 7 TO 8 FEET MOSTLY WELL OFFSHORE IN THE
WAKE OF THE COLD FRONT OVERNIGHT AND EARLY SAT GRADUALLY SUBSIDING
EACH AFTERNOON THEN REBUILDING EACH NIGHT THROUGH TUES MORNING.
SHOWERS AND THUNDERSTORMS WILL MOVE OFF TO THE EAST BY LATE TONIGHT
AND EARLY SAT. A LIGHT TO MODERATE NORTHWEST FLOW WILL PERSIST OVER
THE MARINE AREA TUES THROUGH MID WEEK. 32/EE
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 73 46 71 45 67 / 60 30 10 10 20
PENSACOLA 74 52 71 50 68 / 50 40 10 10 20
DESTIN 72 57 71 53 72 / 60 50 20 10 20
EVERGREEN 71 52 68 41 69 / 60 60 30 10 30
WAYNESBORO 69 42 68 42 65 / 60 40 10 20 20
CAMDEN 68 48 67 41 67 / 60 60 30 20 50
CRESTVIEW 74 53 71 41 71 / 60 60 30 10 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM FRIDAY TO NOON SATURDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, May 2, 7:45 AM CDT, 21 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED... NATIONAL WEATHER SERVICE MOBILE AL 745 AM CDT THU MAY 2 2013 ALZ051>064-FLZ001>006-GMZ634-MSZ067-075-076-078-079-031030- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- PENSACOLA BAY SYSTEM-WAYNE-PERRY-GREENE-STONE-GEORGE- 745 AM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT AREAS OF SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE AREA THROUGH TONIGHT. THE AXIS OF HEAVIEST RAINFALL TODAY WILL BE APPROXIMATELY 25 MILES ON EITHER SIDE OF A LINE FROM CLARKE COUNTY ALABAMA SOUTH TO GULF SHORES. A GENERAL TWO TO FOUR INCHES OF RAINFALL IS EXPECT WITH ISOLATED TOTALS OF UP TO EIGHT INCHES. A FLASH FLOOD IS IN EFFECT THROUGH THIS EVENING FOR SOUTHEAST MISSISSIPPI...SOUTHWESTERN ALABAMA AND A PORTION OF THE NORTHWEST FLORIDA PANHANDLE. WHILE THE POTENTIAL FOR SEVERE STORM DEVELOPMENT IS LOW...SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING. THERE IS A HIGH RISK OF RIP CURRENTS ALONG BEACH AREAS THROUGH THIS EVENING. A COASTAL FLOOD ADVISORY IS IN EFFECT THROUGH THE EARLY EVENING FOR COASTAL ALABAMA. A COMBINATION OF ASTRONOMICAL HIGH TIDE THIS AFTERNOON ALONG WITH MODERATE TO STRONG EASTERLY WINDS RESULTING IN TIDES OF 1 TO 2 FEET ABOVE PREDICTED LEVELS WHICH MAY RESULT IN SOME FLOODING OF LOW LYING AREAS NEAR THE COAST. SOME RIVERS IN SOUTHEAST MISSISSIPPI WILL EXPERIENCE MINOR FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY INTO FRIDAY NIGHT AS A STRONG COLD FRONT MOVES THROUGH THE AREA. WHILE SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED...THE STRONGER STORMS WILL BE CAPABLE OF LOCALLY HEAVY RAINFALL AND GUSTY WINDS. SOME RIVERS IN SOUTHEAST MISSISSIPPI ARE EXPECTED TO EXPERIENCE MINOR FLOODING THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>633-635-650-655-670-675-031030- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 745 AM CDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF THE AREA TODAY WITH NUMEROUS SHOWERS AND THUNDERSTORMS TONIGHT. SOME STORMS MAY BECOME STRONG WITH GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING. MODERATE TO STRONG WINDS OVER THE MARINE AREA WILL LIKELY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT THROUGH THIS AFTERNOON WITH THE POTENTIAL FOR HAZARDOUS CONDITIONS FOR SMALL CRAFT DECREASING THROUGH THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE FRIDAY INTO FRIDAY NIGHT AS A STRONG COLD FRONT MOVES THROUGH THE AREA. WHILE SEVERE THUNDERSTORM DEVELOPMENT IS NOT EXPECTED...THE STRONGER STORMS WILL BE CAPABLE OF GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING. MODERATE TO STRONG WINDS OVER THE MARINE AREA FROM FRIDAY AFTERNOON THROUGH MONDAY MORNING MAY CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 8:02 PM CDT | Areal Flood Advisory | MOB | Baldwin, Mobile | 118 min |
| May 2, 9:48 PM CDT | Areal Flood Advisory | MOB | Mobile | 117 min |
Nearby
Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.